# SDR SWIA200514643

- Difficulty date: February 23, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 5,077 hours, 4,561 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMB, RIGHT RUDDER TRIM WAS USED MOMENTARILY, FOLLOWED BY UNCOMMANDED FULL RIGHT RUDDER TRIM ACTIVATION, AIRCRAFT WAS RETURNED TO TRIMMED CONDITION EASILY OPPOSITE RUDDER AND CORRECTED ALL TOGETHER WITH TRIM SWITCH.  NORMAL FOR REMAINDER OF FLIGHT.  REPLACED AILERON/RUDDER TRIM PANEL IN REFERENCE TO CRJ 200 MM ATA CHPT 27-00-00.  OPERATIONAL CHECK GOOD.
